# SDR A6WA202408018785

- Difficulty date: August 1, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 41,745 hours, 40,676 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Warning Message
- Location: Zone 600
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BETWEEN 1000 AGL AND 2500 AGL, RT REV UNLOCKED CTN MESSAGE; C/W IAC QRH MESSAGE REMAINED; POST FLIGHT APPEARS STOWED.  AIRCRAFT REMOVED FROM SERVICE.  RH TR DEACTIVATED PER AWAC SUPP 15-046D. THE TR WAS FOUND TO BE IN THE STOW POSITION. NO PDU ADJUSTMENTS NECESSARY REF 368268/1 FOR MEL.  INSPECTED RH TR IAW AMM 78-30-00 AND FIM SUPP 13-037A. NO DEFECTS    NOTED. SUSPECT R&R OF SPOILER/TR PANEL ON LP 368268/4 FOR CORRECTIVE ACTION. C/W OPS TEST IAW AMM 78-30-00. OPS TEST GOOD. MEL CLEARED.   PLACARD REMOVED.  R&R SPOILER/TR PANEL ASSY IAW AMM 27-61-15. OPS CHECK GOOD AT THIS TIME.
